Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (145 KB) | Metadata | Table of Contents | RSMUP summary
Volume 124, 2010, pp. 77–90
DOI: 10.4171/RSMUP/124-5

On Equitorsion Geodesic Mappings of General Affine Connection Spaces

Mića S. Stanković[1], Svetislav M. Minčić[2], Ljubica S. Velimirović[3] and Milan Lj. Zlatanović[4]

(1) Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, 18000, Niš, Serbia
(2) Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, 18000, Niš, Serbia
(3) Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, 18000, Niš, Serbia
(4) Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, 18000, Niš, Serbia

No abstract available for this article.

No keywords available for this article.

Stanković Mića, Minčić Svetislav, Velimirović Ljubica, Zlatanović Milan: On Equitorsion Geodesic Mappings of General Affine Connection Spaces . Rend. Sem. Mat. Univ. Padova 124 (2010), 77-90. doi: 10.4171/RSMUP/124-5